# SDR FDEA201104141482

- Difficulty date: April 14, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33317
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH REPAIR AT BS 377 TO 418, BETWEEN S16 TO 18L.   REMOVED AND REPAIRED AS PER E.A. F-5330-146414.  REPAIR IS CLASSIFIED AS MAJOR.
